MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT

NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT
Model Number NM-F4208
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2026 in the patient's mouth.On (b)(6) 2026 , loss of osseointegration was reported.According to the information, the patient is a healthy.Observed during the event: bone loss.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF IMPLANT
Common Device Name
TUFF DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key24921065
Report Number3012141159-2026-00109
Device Sequence Number21500618
Product Code DZE
UDI-Device Identifier07290108812169
UDI-Public07290108812169
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/19/2026
Report Date (Section F) 04/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F4208
Device Catalogue NumberNM-F4208
Device Lot Number9000781
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/31/2026
Device Age35 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown
Date Report Sent to FDA04/19/2026